My doctor put me on this because i've noticed having mood changes half way through the day and she sad it would help with that. But i dont find myself depressed
As per this website it recommendeds to generally avoid. So please contact your pharmacist as to what you should do include all medications you are currently on including otc, herbal, vitamins. As for adding to your medication maybe you don't feel so down but depending on how long you have been seeing your doctor he may be preventing you into going into a depression phase of bipolar. Ask someone that is close to you if they notice this in you. Sometimes we don't want to see certain mood changes in ourselves. So if you are currently under control with your medication and this is a true concern to you then speak up. Having bipolar is not easy and having to take so many medications can be very frustrating. It is not wrong to question our doctor but yet the doctor may have a good reason to do this. So hear him/her she out before making any decision of taking your medication. I hope this has helped you in some way.
I agree. There are many different reasons why your doctor may have chosen this combination of medication. You have a right to know this information too, so don't be afraid to ask questions.
Just so you know, I am on an ADHD med Vyvanse along with 2 antidepressants and it has helped soooo much with my mood. I actually do not have ADHD though, but I do have bipolar depression. So it seems maybe you have the same thing going on with not being "actually depressed" but taking the medication to treat your ADHD symptoms with a med generally used for a different reason.
Kinda see what I'm sayin? Sorry if that was confusing. Long story short, I have a similar situation and it has worked out well for me. Ask your doctor to explain better why they want you on the specific meds they have you on, and if you don't understand, ask questions!
Good luck! :)
Below is a list of your drug combinations that can cause problems. Note that these problems are RARE. In most cases, these drugs are safe to take together.
Fluoxetine and amphetamine
This medication combination is generally not recommended and should be avoided. People who are taking this drug combination should be followed closely.
The use of fluoxetine and amphetamine together may increase the effects of appetite-decreasing medications. The following side effects have been mentioned in a case report: heart palpitations, tremor, racing thoughts, inability to sit still/restlessness, stomach cramps, feeling jittery, restlessness or eye dryness. According to published data, the following side effects - heart palpitations, tremor, racing thoughts, inability to sit still/restlessness, stomach cramps, feeling jittery, restlessness or eye dryness - occurred in one patient(s) taking this drug combination. Although side effects due to this drug combination have never been studied scientifically, in theory, this drug combination could potentially cause the following side effects: serotonin syndrome. This medication combination
As in the earlier posts, these do not seem to be recognized to be recommended to be taken simulatneously, although the source I've cited declares the listed problems rare. Call your physician, clarify why this combination, talk to your pharmacist. This maybe an effective combination that your prescriber utilizes, and may believe that you may, also, benefit from this regimen. However, it is best to be proactive and be your own self advocate to monitor for any side effects and or adverse events or both, along with frequent follow up with your prescriber for symptoms' responses to the ordered regimen. Also, be persistent with your prescriber, ask about he most frequent side effects/adverse events to be monitoring for and to report to he or she immediately. The best advice that I was ever given was, if you begin a new med, irregardless of what it is, ALWAYS report anything you have noticed different in your body as maybe medication related, and need immediate attention. Best regards, CLM
- Fluoxetine Information for Consumers
- Fluoxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - Hello members(new friends) I recently found out my
Posted 20 May 2011 • 11 answers
Posted 31 Oct 2013 • 1 answer
Posted 8 Jan 2015 • 1 answer
Posted 3 Aug 2015 • 1 answer
Posted 7 Feb 2016 • 3 answers